# SDR C2XA02SH089

- Difficulty date: October 6, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 11,129 hours, 9,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12306513005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  DENT WAS FOUND ON SKIN DOUBLER JUST BELOW PANEL 113EL. MAITENANCE REMOVED DAMAGE AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-11-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
